# SDR ASOA03080

- Difficulty date: February 25, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Part number: 3D237606
- Condition: Inoperative
- Location: Deice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4910 - DURING TAKEOFF FROM DFW-ICT, THE NR 1 AND NR 2 LEADING EDGE DE-ICE TIMERS FAILED ON BOTH THE LEFT AND RIGHT OUTBOARD WING.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE AFT EJECTOR VALVE.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
